Acute cyanide poisoning from laetrile ingestion

Wilson C. Beamer, Ralph M. Shealy, Donald Prough

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

A case of cyanide poisoning from laetrile ingestion is presented as an illustration of the recognition and treatment of cyanide intoxication. The pharmacology of laetrile, of cyanide, and of antidotes to cyanide intoxication are discussed as they relate to the acute management and successful treatment of this patient after this highly lethal ingestion.

Original languageEnglish (US)
Pages (from-to)449-451
Number of pages3
JournalAnnals of Emergency Medicine
Volume12
Issue number7
DOIs
StatePublished - 1983
Externally publishedYes

Fingerprint

Amygdalin
Cyanides
Poisoning
Eating
Antidotes
Pharmacology
Therapeutics

Keywords

  • cyanide poisoning, laetrile
  • laetrile, cyanide poisoning

ASJC Scopus subject areas

  • Emergency Medicine

Cite this

Acute cyanide poisoning from laetrile ingestion. / Beamer, Wilson C.; Shealy, Ralph M.; Prough, Donald.

In: Annals of Emergency Medicine, Vol. 12, No. 7, 1983, p. 449-451.

Research output: Contribution to journalArticle

Beamer, Wilson C. ; Shealy, Ralph M. ; Prough, Donald. / Acute cyanide poisoning from laetrile ingestion. In: Annals of Emergency Medicine. 1983 ; Vol. 12, No. 7. pp. 449-451.
@article{161a2e09a31c4ab4b2526d7fcc1ed2fc,
title = "Acute cyanide poisoning from laetrile ingestion",
abstract = "A case of cyanide poisoning from laetrile ingestion is presented as an illustration of the recognition and treatment of cyanide intoxication. The pharmacology of laetrile, of cyanide, and of antidotes to cyanide intoxication are discussed as they relate to the acute management and successful treatment of this patient after this highly lethal ingestion.",
keywords = "cyanide poisoning, laetrile, laetrile, cyanide poisoning",
author = "Beamer, {Wilson C.} and Shealy, {Ralph M.} and Donald Prough",
year = "1983",
doi = "10.1016/S0196-0644(83)80345-X",
language = "English (US)",
volume = "12",
pages = "449--451",
journal = "Annals of Emergency Medicine",
issn = "0196-0644",
publisher = "Mosby Inc.",
number = "7",

}

TY - JOUR

T1 - Acute cyanide poisoning from laetrile ingestion

AU - Beamer, Wilson C.

AU - Shealy, Ralph M.

AU - Prough, Donald

PY - 1983

Y1 - 1983

N2 - A case of cyanide poisoning from laetrile ingestion is presented as an illustration of the recognition and treatment of cyanide intoxication. The pharmacology of laetrile, of cyanide, and of antidotes to cyanide intoxication are discussed as they relate to the acute management and successful treatment of this patient after this highly lethal ingestion.

AB - A case of cyanide poisoning from laetrile ingestion is presented as an illustration of the recognition and treatment of cyanide intoxication. The pharmacology of laetrile, of cyanide, and of antidotes to cyanide intoxication are discussed as they relate to the acute management and successful treatment of this patient after this highly lethal ingestion.

KW - cyanide poisoning, laetrile

KW - laetrile, cyanide poisoning

UR - http://www.scopus.com/inward/record.url?scp=0020505405&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020505405&partnerID=8YFLogxK

U2 - 10.1016/S0196-0644(83)80345-X

DO - 10.1016/S0196-0644(83)80345-X

M3 - Article

C2 - 6881636

AN - SCOPUS:0020505405

VL - 12

SP - 449

EP - 451

JO - Annals of Emergency Medicine

JF - Annals of Emergency Medicine

SN - 0196-0644

IS - 7

ER -